How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mo Your Own Question
Dr. Mo
Dr. Mo, Doctor (MD)
Category: Health
Satisfied Customers: 669
Experience:  Urgent Care Physician
96392890
Type Your Health Question Here...
Dr. Mo is online now
A new question is answered every 9 seconds

My husbands lips feel like they are burning up and nothing

Customer Question

my husbands lips feel like they are burning up and nothing anyone does helps.
JA: How long have you been dealing with the burning? Are you experiencing any other discomfort?
Customer: nothing else, just lips. Probably 3-4 weeks
JA: Anything else in your medical history you think the doctor should know?
Customer: nothing
Submitted: 10 months ago.
Category: Health
Expert:  Dr. Mo replied 10 months ago.

Hi Dr. Ashori here.

What kind of things have they tried for him and has it been getting worse or has it stayed the same in that period of time?

Expert:  Dr. Mo replied 10 months ago.

Has there been any changes to the skin or does he mostly feel the burning?

Customer: replied 10 months ago.
They gave him Mupirocin ointment. And clotrimazole 10 mg 3 times a day and neither has helped. No worse no better
Expert:  Dr. Mo replied 10 months ago.

So it's unlikely to be an infection.

Both of those would have treated any potential infection in the area.

Usually the most common reason for intense burning isn't an infection but allergic reaction.

I would be thinking about trying to figure out what he is reacting to, something he is using, something that is touching his skin perhaps, or something he is eating.

Expert:  Dr. Mo replied 10 months ago.

I would try him on some allergy medications such as either prednisone or anti-histamines such as hydroxyzine. I would also recommend a topical steroid such as triamcinolone.

Customer: replied 10 months ago.
I will tell him about your suggestions. Thank you so much
Expert:  Dr. Mo replied 10 months ago.

Not a problem.

Really keep a good eye on if the symptoms are worse one day to the next.

Write down everything that touches his skin, any soaps or lotions or chemicals.

Then write down what he eats and correlate the symptoms together.

Best of luck.

Expert:  Dr. Mo replied 10 months ago.

Hope the information helped.

Please click on "Rating" to complete this transaction.

If you have other questions feel free to ask.

Thank you.

Dr. Ashori

Expert:  Dr. Mo replied 10 months ago.

Hope my answers were helpful.
Do you have any other questions?
Please click on "Rating" so that we can complete this transaction.

Dr. Ashori

Expert:  Dr. Mo replied 9 months ago.

Hope the information I provided was helpful.

If you have other questions please let me know.

When you are done please rate this post so that I can be paid for my work.